MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X46MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X46MM; PROSTHESIS, HIP
Catalog Number 110031013
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: germany.The device will not be returned for analysis as the product remains implanted.An investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial hip procedure during which an incorrectly sized liner was implanted as the packaging label did not correspond to the packaged product.No known impact or consequence to the patient has been reported, and no additional treatment or revision has taken place.The patient remains under monitoring.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6; h7; h9; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.The reported event could not be confirmed.Device history record was reviewed and a commingle that occurred during manufacturing was later identified.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: no complications, adverse events, or indication of any implant mismatch or further concerns identified within the initial op note provided.Left total hip arthroplasty with good stability and leg length achieved.Postop images show proper implant position with correct articulation investigation results concluded that the reported event is attributed a manufacturing deficiency.Multiple bearings did not measure to the size listed on the implant packaging as the affected lots are manufactured in the same facility at the same time.Corrective action has been initiated as a result of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
VIVACIT-E DM BEARING 28X46MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23451014
Report Number0001822565-2025-03951
Device Sequence Number8074194
Product Code LPH
UDI-Device Identifier00889024572713
UDI-Public(01)00889024572713(17)300406(10)67160480
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031013
Device Lot Number67160480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 97765
Patient Sequence Number1
Patient Age70 YR
Patient SexMale